# SDR 08FDEA03923

- Difficulty date: September 17, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 41,722 hours, 28,113 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX14971
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT ATTACH FASTENER ON SEAT TRACK, FS 1174, LBL25, WL 208 REMOVED CORROSION, NDT VERIFIED MATERIAL LOSS AND CHECK FOR DEFECTS, NO DEFECTS WERE FOUND.  ORIGINAL THICKNESS .065 INCH REMAINING .061 INCH MATERIAL LOSS .004 INCH WITHIN LIMITS.  REF EA NR 7-5310-114032.  TREATED AND PRIMED AREA REF SRM 51-10-02.  THIS IS CLASSIFIED AS A MINOR REPAIR.
